# SDR DALA2022052703716

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 83,554 hours, 26,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Condition: Frayed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 R-1 DOOR SLIDE RAFT RELEASE CABLE BREAK AWAY THREAD FRAYED. CORRECTIVE ACTION: REPLACED BREAK AWAY THREAD. REF CMM 25-61-28. (9245135)
